Research Repository

Rejoinder to James Hamilton

Harding, Allan ORCID: 0000-0002-4521-7604 and Pagan, A (2003) Rejoinder to James Hamilton. Journal of Economic Dynamics and Control, 27 (9). 1695 - 1698. ISSN 0165-1889

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: algorithms; economic activity
Subjects: FOR Classification > 1403 Econometrics
Faculty/School/Research Centre/Department > College of Business
Depositing User: Symplectic Elements
Date Deposited: 21 Mar 2018 00:13
Last Modified: 21 Mar 2018 00:13
URI: http://vuir.vu.edu.au/id/eprint/35858
DOI: https://doi.org/10.1016/S0165-1889(02)00078-7
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar